Doctor Q&A for Dr. Tarek Naguib

A 49-year-old member asked:
Dr. Tarek Naguib
40 years experience Nephrology and Dialysis
May cause retention: tolterodine is used to decrease bladder hyperactivity by virtue of its, so called, anti-cholinergic properties that relax the urinary bladder wall an ... Read More
A 44-year-old female asked:
Dr. Tarek Naguib
40 years experience Nephrology and Dialysis
Is it the cause?: It is hard to be sure that the cyst is what is causing the pain. However, it may well be the cause. If so, you do not need to remove it. Just a needle ... Read More
A 69-year-old female asked:
Dr. Tarek Naguib
40 years experience Nephrology and Dialysis
Yes!: Blood oxygen level of 92% is likely at rest and when you walk it should go further down, limiting your activities. The poor appetite relates to infect ... Read More
1
1 thank
A 35-year-old male asked:
Dr. Tarek Naguib
40 years experience Nephrology and Dialysis
Depends on diagnosis: This mild increase of white cell count with 80% granulocytes in and of itself is not worrisome. It needs follow up with doc depending on clinical diag ... Read More
A 46-year-old member asked:
Dr. Tarek Naguib
40 years experience Nephrology and Dialysis
Depends, but notice: The general wisdom is that calcium rich diet protects from osteoporosis in your age group. Calcium rich diet may also increase risk for coronary disea ... Read More
2
2 comments
A 24-year-old female asked:
Dr. Tarek Naguib
40 years experience Nephrology and Dialysis
May be related: The presence of a low kidney in and of itself does not mean it is the cause of pain. However you need ultrasound to show if your kidney has a problem ... Read More
A 31-year-old male asked:
Dr. Tarek Naguib
40 years experience Nephrology and Dialysis
Yes: A BP OF 119/64 is good for a 30 year old person with hypertension.
A 39-year-old female asked:
Dr. Tarek Naguib
40 years experience Nephrology and Dialysis
Epitrochlear node: You are describing an epitrochlear lymph node. This can be related to a distal infection in the forearm or the hand. If so, it may be tender. Usually ... Read More
A 85-year-old female asked:
Dr. Tarek Naguib
40 years experience Nephrology and Dialysis
Happens: Potassium iv infusion causes burning. There are some ways to work around it like slowing the infusion or diluting it more (if extra fluids don't hurt) ... Read More
A 25-year-old female asked:
Dr. Tarek Naguib
40 years experience Nephrology and Dialysis
Need close monitorin: Potassium alterations are a serious problem. Need close follow up with your nephrologist to be safe from either high or low potassium levels that coul ... Read More
1
1 thank
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less